# SDR 2020FA0000256

- Difficulty date: May 11, 2020
- Submitted: May 14, 2020
- Operation: General aviation
- Aircraft: N6342B
- Make and model: Cessna 172S
- Aircraft serial: 172S10842
- Aircraft time: 5,718 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: SK200342A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100HR INSPECTION A CRACK WAS DISCOVERED ON THE LEFT HAND SIDE OF THE FIREWALL AT THE COWL MOUNT DOUBLER NEAR THE BATTERY BOX.  THIS AIRCRAFT IS 1 OF 2 THAT WE HAVE HAD WITH A CRACK IN THE SAME LOCATION, AND BOTH HAD SKYBOLT COWL MOUNTS P/N SK2003-42A.
